MINNEAPOLIS (WCCO) — The U.S. Food and Drug Administration (FDA) has announced that two children’s cough medicines have been recalled due to the risk of overdose.
According to the FDA, GSK Consumer Healthcare is voluntarily recalling two lots of Children’s Robitussin® Honey Cough and Chest Congestion DM and one lot of Children’s Dimetapp® Cold and Cough.
The medicine is being recalled due to dosing cups missing some graduation markings.READ MORE: Fight Breaks Out At Eastern Carver County School Board Meeting
“There is a potential risk of accidental overdose if caregivers dispensing the syrup do not notice the discrepancies between the graduations printed on the dosing cups and the indicated amounts to be administered,” the company said.
The FDA says the recalled lots were distributed across the United States between February 5, 2020, and June 3, 2020. The recalled lots include:READ MORE: Weeks After Deadline, Still No Deal For Frontline Worker Pay
– Lots “02177” and “02178” for Children’s Robitussin Honey Cough and Chest Congestion DM (4 ounces), expiring January 2022.
– Lot “CL8292” for Children’s Dimetapp Cold and Cough (8 ounces), expiring September 2021.
Consumers with questions regarding the recall or to report any adverse experiences are asked to call 1-800-762-4675. The hours are 8 a.m. to 6 p.m. eastern time, Monday through Friday.